# SDR 99UAL900610

- Difficulty date: November 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N954UA
- Make and model: Boeing 737522
- Aircraft serial: 26739
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CABIN SECTION OF EEL LIGHTING WAS FOUND TO BE INOPERATIVE.  THE EEL LIGHTING BATTERY PACK WAS REPLACED, OPS CHECK WAS GOOD.
